RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 10, Pages 48–55 (Mi ivm1076)  

This article is cited in 4 scientific papers (total in 4 papers)

The Gakhov equation for an exterior mixed inverse boundary value problem with respect to the parameter $x$

G. R. Galiullina, S. R. Nasyrov

Kazan State University

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:10, 46–53

Bibliographic databases:
UDC: 517.544
Received: 17.06.2002

Citation: G. R. Galiullina, S. R. Nasyrov, “The Gakhov equation for an exterior mixed inverse boundary value problem with respect to the parameter $x$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 10, 48–55; Russian Math. (Iz. VUZ), 46:10 (2002), 46–53

Citation in format AMSBIB
\Bibitem{GalNas02}
\by G.~R.~Galiullina, S.~R.~Nasyrov
\paper The Gakhov equation for an exterior mixed inverse boundary value problem with respect to the parameter~$x$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 10
\pages 48--55
\mathnet{http://mi.mathnet.ru/ivm1076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1956489}
\zmath{https://zbmath.org/?q=an:1024.30020}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 10
\pages 46--53


Linking options:
  • http://mi.mathnet.ru/eng/ivm1076
  • http://mi.mathnet.ru/eng/ivm/y2002/i10/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, I. Z. Faizov, “Lokalnaya edinstvennost resheniya smeshannoi obratnoi kraevoi zadachi na poligonalnykh rimanovykh poverkhnostyakh s prostymi tochkami vetvleniya”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2006, 97–108  mathnet  zmath
    2. S. R. Nasyrov, L. Yu. Nizamieva, “Uravnenie Gakhova dlya smeshannoi obratnoi kraevoi zadachi po parametru $x$ na rimanovoi poverkhnosti s prostoi tochkoi vetvleniya na beskonechnosti”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2008, 91–101  mathnet  zmath
    3. S. R. Nasyrov, L. Yu. Nizamieva, “Uravnenie Gakhova dlya vneshnei smeshannoi obratnoi kraevoi zadachi na rimanovoi poverkhnosti s tochkoi vetvleniya na beskonechnosti proizvolnogo poryadka”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 30–43  mathnet
    4. S. R. Nasyrov, L. Yu. Nizamieva, “Opredelenie aktsessornykh parametrov v smeshannoi obratnoi kraevoi zadache s poligonalnoi izvestnoi chastyu granitsy”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:4 (2011), 34–40  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:199
    Full text:54
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020